Vermont, 2010Tornado and Hail in Vermont, June 5, 2010
June 5, 2010 · NWS BTV · 12 events in 2 counties and zones
A weak surface low traveled along a slow moving cold front across northern Vermont during the afternoon of June 5th. Scattered thunderstorms developed across Vermont during the afternoon and tapped into an unseasonably strong mid-atmospheric disturbance and wind field, which eventually resulted into a supercell that formed across southeast Franklin county, Vermont.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 2
- Property damage
- $95,000
- Crop damage
- None recorded
- Events
- 12
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A weak surface low traveled along a slow moving cold front across northern Vermont during the afternoon of June 5th. Scattered thunderstorms developed across Vermont during the afternoon and tapped into an unseasonably strong mid-atmospheric disturbance and wind field, which eventually resulted into a supercell that formed across southeast Franklin county, Vermont.
This supercell produced a brief EF1 tornado in Craftsbury (Orleans county) and resulted in numerous reports of wind damage and large hail, up to golfball size, downstream in Caledonia and Essex counties. This supercell continued across New Hampshire and Maine with similar reports, including two reported tornadoes.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before the first event at Jun 5, 12:37 PM EST, 53 minutes earlier.
Area forecast discussion, Jun 5, 12:37 PM EST, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
137 PM EDT SAT JUN 5 2010
.SYNOPSIS...
A SURFACE COLD FRONT MOVING ACROSS THE NORTH COUNTRY WILL PRODUCE
OCCASIONAL SHOWERS WITH SCATTERED THUNDERSTORMS. SOME OF THE
THUNDERSTORMS THIS AFTERNOON WILL HAVE THE POTENTIAL TO BE
STRONG...WITH GUSTY WINDS AND HAIL POSSIBLE...ALONG WITH FREQUENT
LIGHTNING AND HEAVY DOWN POURS. ANOTHER AREA OF LOW PRESSURE WILL
PRODUCE MORE RAIN ON SUNDAY...WHICH COULD BE HEAVY AT TIMES ACROSS
CENTRAL AND SOUTHERN VERMONT. TEMPERATURES WILL BE IN THE 70S TO
NEAR 80 MOST LOCATIONS TODAY...BUT WILL STRUGGLE IN THE 50S AND
LOWER 60S ON SUNDAY INTO MONDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
AS OF 1027 AM EDT SATURDAY...OUR AREA IN SPC SLIGHT RISK OF SEVERE
THUNDERSTORMS.
LATE THIS MORNING RADAR SHOWS ISOLATED TO SCATTERD SHOWERS ACROSS
NEW YORK...WHILE THE WIDESPREAD HEAVIER RAIN HAS MOVED EAST OF
NEW ENGLAND.
THIS AFTERNOON/S SEVERE POTENTIAL CONTINUES...PARTLY TO MOSTLY CLOUDY SKIES
ARE EXPECTED THIS AFTERNOON AND BASED ON THIS MORNING'S ALB/BUF
SOUNDING LOOKS LIKE HIGH TEMPERATURES IN THE 70S TO LOWER 80S.
THIS ALONG WITH DEW POINTS IN THE LOWER TO MID 60S WILL YIELD CAPE
VALUES OF 1000-1800 J/KG. SHEAR IS DECENT WITH 40-45 KT 0-6KM BULK
SHEAR SHOWING UP ON ALB/BUF SOUNDINGS. BAND OF WESTERLIES IS FAIRLY
STRONG 250 MB JET OF 100+ KT PUNCHING IN AS SHORT WAVE TROF MOVES
THOUGH THROUGH. SOME MID LEVEL DRYING PUNCHING IN AS SEEN IN BUF
SOUNDING SHOULD LIMIT AREAL COVERAGE OF THUNDERSTORM BUT EXPECT
SCT THUNDERSTORMS THAT DO DEVELOP TO BE STRONG TO SEVERE.
FRONT PASSES THIS EVENING FROM N TO S SHOULD BE FOLLOWED BY A
DIMINSHED THREAT OF SHOWERS FOLLOWED BY PATCHY FOG WITH LOWS INTO
THE 50S MOST LOCATIONS.
&&
.SHORT TERM /SUNDAY THROUGH MONDAY/...
AS OF 340 AM EDT SATURDAY...SUNDAY INTO MONDAY...MID/UPPER LVL TROF
DEEPENS ACRS THE GREAT LAKES AND SHIFTS INTO THE NE CONUS...WHILE
SFC LOW PRES DEVELOPS ALONG BOUNDARY. THIS LLVL CONVERGENCE AND
GOOD MOISTURE ADVECTION WL RESULT IN A MODERATE PRECIP EVENT ACRS
OUR CENTRAL/SOUTHERN CWA SUNDAY AFTN/EVENING. TEMPS WITH
CLOUDS/PRECIP WL STRUGGLE IN THE 50S AND L60S ON SUNDAY WITH A
DEVELOPING NORTH/NORTHEAST WIND OF 5 TO 15 MPH. FOR MONDAY...GFS
CONTS TO SHOW 850 TO 500MB MOISTURE...ALONG WITH FAVORABLE UPSLOPE
FLW ACRS OUR CENTRAL/NORTHERN CWA. THIS COMBINED WITH THE CPV
CONVERGENCE ON NORTHERLY FLW WL KEEP PLENTY OF CLOUDS IN
FCST...ALONG WITH THE CHC FOR SHOWERS. 85H TEMPS BTWN 2-4C SUPPORT
HIGHS ONLY IN THE 40S NEK/MTNS TO M/U50S ELSEWHERE.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
AS OF 430 AM EDT SATURDAY...NO SIGNIFICANT PRECIPITATION EVENTS OR
EXTREME TEMPERATURES EXPECTED FOR THE EXTENDED PORTION OF THE
FORECAST. UPPER LEVEL TROUGH WILL BE SLOW TO DEPART MONDAY NIGHT
THROUGH TUESDAY. A FEW LINGERING LIGHT SHOWERS ARE POSSIBLE OVER
NORTHERN VERMONT...WHILE ELSEWHERE JUST SOME CLOUDS WITH
PERSISTENT CYCLONIC FLOW AND SERIES OF SHRTWVS ROTATING AROUND
DEPARTING UPPER LOW. HIGH PRESSURE WILL BUILD INTO THE REGION
TUESDAY NIGHT AND REMAIN OVER THE AREA FOR MUCH OF WEDNESDAY.
SHRTWV TROUGH THEN APRCHS FROM GRTLKS LATER WEDNESDAY...BRINGING A
CHC OF SHWRS TO THE REGION FOR WED NITE/THURS...AS INDICATED BY
LATEST GFS/ECMWF. HIGH PRESSURE BOTH AT SFC AND ALOFT WILL BUILD
OVER THE GRTLKS INTO THE NORTHEAST FRIDAY INTO SATURDAY. THIS WILL
RESULT IN DRY CONDITIONS AND A WARMING TREND. AS FOR TEMPS...THEY
WILL MODERATE FROM AT LEAST 5 DEGREES BELOW NORMAL ON TUESDAY TO
AROUND 5 DEGREES ABOVE NORMAL ON FRIDAY. EVEN WARMER TEMPERATURES
ARE EXPECTED NEXT WEEKEND.
&&
.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
THROUGH 18Z SUNDAY...A TORNADO WATCH IS IN EFFECT UNTIL 00Z SUNDAY
FOR THE AREA. SCT TSRA TO DEVELOP THRU 00Z SUNDAY WITH LOCALLY IFR
CONDS AS WELL AS POTENTIAL VRB25G50KT 1/2SM +TSRA. CURRENTLY...NO
PREVAILING OR TEMPO IN TAF AS NO DISTINCT BNDRY FOR TIMING AND
FALSE ALARM...AS ACTVTY/TIMING BECOME MORE FOCUSED THAN AMENDS WL
BE FORTHCOMING.
AFT 02-04Z SUNDAY...LOW CLDS/BR/FOG WITH MVFR-IFR CONDS LKLY PRIOR
TO ARRIVAL OF STEADIER RAIN BETWEEN 10-14Z SUN. AFT 14Z...MVFR-IFR
CONDS WITH STEADY RAIN AND LOW CIGS.
OUTLOOK 18Z SUNDAY THROUGH WEDNESDAY...A LOW PRESSURE SYSTEM
MOVING UP THE EAST COAST WILL CONT RAIN/SHOWERS TO THE REGION
THRU 06Z MON...WITH OCNL MVFR/IFR CONDS. A FEW SHWRS STILL
POSSIBLE THRU MONDAY BUT MAINLY VFR EXPECTED THEREAFTER WITH HIGH
PRESSURE BUILDING IN.
&&
.EQUIPMENT...
THE PARISHVILLE NOAA WEATHER RADIO TRANSMITTER IS DOWN FOR
MAINTENANCE. IT SHOULD BE OPERATIONAL AGAIN ON MONDAY.
&&
.BTV WATCHES/WARNINGS/ADVISORIES...
VT...NONE.
NY...NONE.
&&
SYNOPSIS...TABER/SISSON
NEAR TERM...TABER
SHORT TERM...TABER
LONG TERM...RJS
AVIATION...RJS/SLW
EQUIPMENT...
Hazardous weather outlook, Jun 5, 12:10 PM EST, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
110 PM EDT SAT JUN 5 2010
NYZ026>030-034-035-087-VTZ001>012-016>019-061715-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN ESSEX-
EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-WESTERN FRANKLIN-
ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA-WASHINGTON-
WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-EASTERN FRANKLIN-
EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
110 PM EDT SAT JUN 5 2010
...TORNADO WATCH 262 IN EFFECT UNTIL 8 PM EDT THIS EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN
VERMONT.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
TORNADO WATCH.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Special weather statement, Jun 5, 11:30 AM EST, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
1230 PM EDT SAT JUN 5 2010
NYZ028-031-VTZ001-002-005-006-016-051730-
EASTERN CLINTON NY-EASTERN FRANKLIN VT-GRAND ISLE VT-LAMOILLE VT-
WESTERN CHITTENDEN VT-WESTERN CLINTON NY-WESTERN FRANKLIN VT-
1230 PM EDT SAT JUN 5 2010
...A STRONG THUNDERSTORM WILL AFFECT CHITTENDEN...CLINTON...
FRANKLIN...GRAND ISLE AND LAMOILLE COUNTIES...
AT 1224 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR WEST CHAZY...
MOVING EAST AT 30 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR POINT AU ROCHE AROUND 1230 PM...KNIGHT ISLAND
STATE PARK AROUND 1245 PM...WOODS ISLAND STATE PARK AROUND 100 PM...
EXIT 19 I89 AROUND 115 PM AND BAKERSFIELD AROUND 130 PM.
LAT...LON 4490 7264 4464 7268 4473 7360 4491 7358
LAHIFF
Special weather statement, Jun 5, 12:16 PM EST, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
116 PM EDT SAT JUN 5 2010
NYZ026>031-034-035-087-VTZ001>012-016>019-060015-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-
CALEDONIA-WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-
WINDSOR-EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-
EASTERN RUTLAND-
INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH...
STAR LAKE...SARANAC LAKE...TUPPER LAKE...DANNEMORA...
LAKE PLACID...PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM...
GOUVERNEUR...ALBURGH...SOUTH HERO...ST. ALBANS...NEWPORT...
ISLAND POND...BURLINGTON...JOHNSON...STOWE...ST. JOHNSBURY...
MONTPELIER...MIDDLEBURY...VERGENNES...BRADFORD...RANDOLPH...
RUTLAND...SPRINGFIELD...WHITE RIVER JUNCTION...ENOSBURG FALLS...
RICHFORD...UNDERHILL...BRISTOL...RIPTON...EAST WALLINGFORD...
KILLINGTON
116 PM EDT SAT JUN 5 2010
...A TORNADO WATCH IS IN EFFECT FOR VERMONT AND NORTHERN NEW YORK
UNTIL 8PM EDT...
THE STORM PREDICTION CENTER HAS ISSUED A TORNADO WATCH UNTIL 8 PM
EDT FOR VERMONT AND NORTHERN NEW YORK.
THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON ACROSS NEW
YORK AND VERMONT AND MOVE EAST ACROSS VERMONT THROUGH EARLY THIS
EVENING. A FEW OF THESE THUNDERSTORMS MAY BE SEVERE IN NATURE WITH
DAMAGING WINDS...LARGE HAIL AND THE POSSIBILITY OF AN ISOLATED TORNADO.
REMEMBER...ALL THUNDERSTORMS ARE CAPABLE OF DEADLY CLOUD TO GROUND
LIGHTNING...VERY HEAVY RAIN AND STRONG GUSTY WINDS. THEREFORE...IF
YOU/RE OUTDOORS AND THREATENING WEATHER APPROACHES...ESPECIALLY ON ANY
BODIES OF WATER...YOU SHOULD SEEK SAFE SHELTER INSIDE A STURDY
ENCLOSED STRUCTURE IMMEDIATELY.
PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.
SLW
Special weather statement, Jun 5, 1:02 PM EST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
202 PM EDT SAT JUN 5 2010
VTZ003-004-006-007-051900-
CALEDONIA VT-ESSEX VT-LAMOILLE VT-ORLEANS VT-
202 PM EDT SAT JUN 5 2010
...A STRONG THUNDERSTORM WILL AFFECT CALEDONIA...ESSEX...LAMOILLE AND
ORLEANS COUNTIES...
AT 154 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR JOHNSON...
MOVING EAST AT 30 MPH.
WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
THIS STORM WILL BE NEAR NORTH WOLCOTT AROUND 215 PM...GREENSBORO
AROUND 230 PM...SOUTH WHEELOCK AROUND 245 PM AND LYNDON CENTER AROUND
300 PM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM SATURDAY EVENING FOR
NORTHERN NEW YORK AND VERMONT.
LAT...LON 4463 7176 4437 7187 4460 7277 4477 7270
LAHIFF
Event by event
6 thunderstorm wind, 4 hail, 1 tornado, 1 lightning. Local standard time, as filed.
Tornado, Orleans
- When
- June 5, 1:30 PM EST to 1:34 PM EST
- Where
- Orleans County, 2.46 mi W of Craftsbury Common to 0.85 mi SW of Craftsbury Common
- Rating
- EF1
- Path length
- 2.09 mi
- Path width
- 83 yd
- Property damage
- $25,000
- Reported by
- NWS Storm Survey
- Coordinates
- 44.620, -72.420
Reports of trees down and partial roof off home on West Hill road. NWS survey team confirm EF0-EF1 tornado damage along a discontinuous path length of approximately 2 miles with a maximum width of 250 feet. Maximum winds were estimated between 80 and 90 mph.
Thunderstorm Wind, Caledonia
- When
- June 5, 1:52 PM EST
- Where
- Caledonia County, 1.7 mi SW of Sutton
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $10,000
- Reported by
- COOP Observer
- Coordinates
- 44.610, -72.050
Numerous trees down, including on a house. Half inch to three quarters inch hail reported as well.
Thunderstorm Wind, Caledonia
- When
- June 5, 1:52 PM EST
- Where
- Caledonia County, 1.2 mi SW of Wheelock
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 44.570, -72.100
Estimated wind gust of 60 mph or greater as well as several branches downed by winds and hail up to 1/2 inch in diameter.
Thunderstorm Wind, Caledonia
- When
- June 5, 2:00 PM EST
- Where
- Caledonia County, 1.07 mi NNW of Lyndonville Arpt
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- SHAVE Project
- Coordinates
- 44.585, -72.025
Spruce tree approximately two feet in diameter snapped, as well as other branches and limbs.
Hail, Caledonia
- When
- June 5, 2:00 PM EST to 2:02 PM EST
- Where
- Caledonia County, 0.64 mi SW of Egypt
- Measured
- 1.5 in hail
- Property damage
- $5,000
- Reported by
- SHAVE Project
- Coordinates
- 44.574, -71.990
Hail, Caledonia
- When
- June 5, 2:00 PM EST to 2:02 PM EST
- Where
- Caledonia County, 2.55 mi SSE of East Burke
- Measured
- 1 in hail
- Reported by
- SHAVE Project
- Coordinates
- 44.568, -71.924
Thunderstorm Wind, Caledonia
- When
- June 5, 2:02 PM EST
- Where
- Caledonia County, 2.01 mi NE of Wheelock
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $10,000
- Reported by
- SHAVE Project
- Coordinates
- 44.603, -72.055
Several poplar trees with average diameter of 2 feet snapped.
Hail, Caledonia
- When
- June 5, 2:03 PM EST to 2:05 PM EST
- Where
- Caledonia County, 1.7 mi SE of East Burke
- Measured
- 1.25 in hail
- Reported by
- Trained Spotter
- Coordinates
- 44.580, -71.930
Half Dollar size hail as well as snapped Maple Tree and numerous bracnhes down along Kirby and neighboring roads.
Thunderstorm Wind, Caledonia
- When
- June 5, 2:03 PM EST to 2:05 PM EST
- Where
- Caledonia County, 1.7 mi SE of East Burke
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Trained Spotter
- Coordinates
- 44.580, -71.930
Mature maple tree snapped around 15 feet above base with diameter approximately 3 feet at property along Kirby road. Multiple branches down across neighboring roads as well.
Hail, Caledonia
- When
- June 5, 2:05 PM EST to 2:08 PM EST
- Where
- Caledonia County, 2.56 mi ESE of East Burke
- Measured
- 1.75 in hail
- Property damage
- $15,000
- Reported by
- Public
- Coordinates
- 44.590, -71.900
Golf ball size hail with damage to several vehicles and roof shingles.
Lightning, Caledonia
- When
- June 5, 2:05 PM EST
- Where
- Caledonia County, 0.85 mi SE of East Burke
- Injuries
- 2 direct, 0 indirect
- Reported by
- Emergency Manager
- Coordinates
- 44.590, -71.940
Two people struck and injured by lightning along a bike trail in East Burke.
Thunderstorm Wind, Caledonia
- When
- June 5, 2:05 PM EST
- Where
- Caledonia County, 1.63 mi ESE of Burke Hollow
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 44.610, -71.920
Several reports of downed trees as well as downed power lines along Route 114 in East Burke.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Lightning
- A lightning strike that killed, injured or caused damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Damaging Winds in Ohio, June 5 to 6, 20107 deaths · 28 injured · $103 million · EF4 · 15 events
- Tornadoes and Flash Flood in Illinois, June 5 to 6, 20101 death · 31 injured · $12 million · EF3 · 15 events
- Tornadoes and Flash Flood in Michigan, June 5 to 6, 201011 injured · $61 million · EF2 · 10 events
- Tornadoes and Damaging Winds in Indiana, June 5 to 6, 20104 injured · $1.2 million · EF3 · 9 events
- Tornadoes and Damaging Wind in Illinois, June 5, 2010$87 million · EF2 · 12 events
- Tornadoes and Damaging Winds in Michigan, June 5, 2010$900,000 · EF2 · 8 events
- Tornado and Flash Flooding in Illinois, June 5, 2010$1.0 million · EF2 · 3 events
- Tornado and Damaging Winds in Ohio, June 5, 2010$500,000 · EF2 · 3 events
- Excessive Heat in Nevada, June 5 to 6, 20101 death · 1 event
- Tornado and Flash Flooding in Michigan, June 5 to 6, 2010$2.3 million · EF1 · 5 events
- Flooding in Utah, June 5 to 10, 2010$6.5 million · 2 events
- Tornado and Flash Flooding in Ohio, June 5, 2010$655,000 · EF1 · 8 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 224128, 224130, 224133, 224135, 224136, 224137, 224134, 224125, 224131, 224126, 224127, 224132.